Volume 9, Issue 1 (March 2010)                   JIRSS 2010, 9(1): 53-64 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alizadeh Noughabi H, Arghami N R. A New Estimator of Entropy. JIRSS. 2010; 9 (1) :53-64
URL: http://jirss.irstat.ir/article-1-81-en.html
Abstract:   (10661 Views)
In this paper we propose an estimator of the entropy of a continuous random variable. The estimator is obtained by modifying the estimator proposed by Vasicek (1976). Consistency of estimator is proved, and comparisons are made with Vasicek’s estimator (1976), van Es’s estimator (1992), Ebrahimi et al.’s estimator (1994) and Correa’s estimator (1995). The results indicate that the proposed estimator has smaller mean squared error than above estimators.
Full-Text [PDF 160 kb]   (4752 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/11 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society